# SDR 20001024AP006

- Difficulty date: June 7, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- Engine: Lyc TIO540J2BD
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gasket
- Part number: 13388
- Condition: Damaged
- Location: Accessory Case
- Part time: 734 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: B, E

## Discrepancy

OIL FIRE RESULTED IN SHUTDOWN AND FEATHERING OF LEFT ENGINE.  FOUND OIL FILTER CONVERTER PLATE GASKET P/N 13388 EXTRUDED AND BROKEN.  (M)
